# SDR IPXA2023012490221

- Difficulty date: January 13, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 34,539 hours, 22,608 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102859
- Condition: Dented
- Location: Bs 1300 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG2,  MAJOR REPAIR,  BS 1300 FRAME HAS DENTS ON UPPER FLANGE AT STRINGER 26L.  REPAIRED THE FRAME IAW SRM 53-00-07-2R-6.
